Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    gheorge is offline New Member
    Join Date
    May 2002

    Depresion post ephedrine how to treat it?

    Hello I know this is not a steroid question but I would like some feed back I ma suffering from depresion post ephedrine.I ve be using it on and off for almost one year can anyone help me with some suggestion or some feed back I also have obssesional thoughts and a deep state of sorrow.
    Thank you guys

  2. #2
    DiMensionX's Avatar
    DiMensionX is offline Member
    Join Date
    Mar 2002
    Welcome to withdrawl man. What I would suggest is that you taper down SLOWLY over a month or so's time. How much were you taking? And how often? I'll be glad to try to help.

    This will be unpleasant regardless, more so if you were really abusing it. I had this problem with caffiene, still do to an extent. The best solution is to cut down 5mg's a day every 3 days, even slower for some people. The key is NEVER to up the dose, no matter what. There are times when it may "seem" ok to take another tab, but that is what got you where you are today.

    Take care,


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts